Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 349361, 14 pages
http://dx.doi.org/10.1155/2011/349361
Research Article

The Terminal Responses of the Two-Wire Line in Multiaperture Cavities Based on Electromagnetic Topology and Method of Moments

Department of Mathematics and System Science, College of Science, National University of Defense Technology, Changsha, Hunan 410073, China

Received 1 September 2010; Accepted 7 January 2011

Academic Editor: Alois Steindl

Copyright © 2011 Ying Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Li, Jianshu Luo, and Guyan Ni, “The Terminal Responses of the Two-Wire Line in Multiaperture Cavities Based on Electromagnetic Topology and Method of Moments,” Mathematical Problems in Engineering, vol. 2011, Article ID 349361, 14 pages, 2011. doi:10.1155/2011/349361